# SDR DALA2023011800365

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 47,293 hours, 33,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 656
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF RH CUSP WEB, DVI WAS PERFORMED AND 3 CRACKS WERE FOUND (EAS). A CRACK AT HOLE OF FASTENER AT CUSP WEB STA 656, A CRACK ON EDGE OF CUSP WEB STA 657, AND CRACK AT HOLE OF FASTENER AT CUSP WEB STA 694 PAX CABIN FLOOR. CUSP WEB BS 656 TO 657 WAS REPAIRED IAW SRM 53-00-55-2R FIG 203. (LP #2587175)
